Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 15 found articles
 
 
  Positive Definiteness via Off-diagonal Scaling of a Symmetric Indefinite Matrix
 
 
Title: Positive Definiteness via Off-diagonal Scaling of a Symmetric Indefinite Matrix
Author: Bentler, Peter M.
Yuan, Ke-Hai
Appeared in: Psychometrika
Paging: Volume 76 (2010) nr. 1 pages 119-123
Year: 2010
Contents:
Publisher: Springer-Verlag, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands